Gaviscon Double Action Mint Flavour Chewable Tablets 12 Tablets

£3.99

Get Next-day Delivery.  

Buy Gaviscon Double Action Mint Flavour Chewable Tablets 12 Tablets.

  • Fast powerful relief
  • Heartburn & indigestion

Product Marketing Sodium alginate, Sodium bicarbonate, Calcium carbonate Gaviscon Double Action Mint Flavour Chewable Tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways: 1) Neutralising excess stomach acid to relieve pain and discomfort (white layer) 2) Forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer) What are these tablets? The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast feeding.

Ingredients Each Chewable Tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the active ingredients

Additional Information Pack Type: Box

Preparation and Usage Dosage: For oral administration. Chew thoroughly before swallowing. Read the package leaflet before use. Adults and children over 12 years: When symptoms occur take two or four tablets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice.

Storage Do not store above 30°C. Store in the original package to protect from moisture. Max Temp °C: 30

Safety WARNINGS: If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened as aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122) KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Manufacturer’s Address Manufacturer and PL Holder: Reckitt Benckiser Healthcare (UK) Ltd., Hull, HU8 7DS.

Product Disclaimer
At BritishGram.com, we work to ensure that product information on our website is correct, manufacturers may alter their product information, packaging, ingredients, nutritional guides and allergy advice so you may occasionally see a change or difference in products. Please be aware that BritishGram.com are not the manufacturer of the products sold on our website. Actual product packaging and materials may contain more or other different information than shown on our website. If you have any specific product queries, please contact the manufacturer. We recommend that you always read the label carefully before using or consuming any products including medicinal products. Please do not solely rely on the information provided on our BritishGram.com website and therefore we are unable to accept liability for any inaccuracies or incorrect information contained or presented on our website.

Customer Latest Reviews

Based on 1 review Write a review